# SDR 96ZZZX4796

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N918AT
- Make and model: Cessna 172Q
- Aircraft serial: 17275933
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 0550321
- Condition: Wrong Holes
- Location: Spinner
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SPINNER BULKHEAD FOR THE 172Q IS THE SAME PART NUMBER AS FOR THE OTHER MODELS, 172.  THE 172Q USES LARGER DIAMETER BOLTS TO ATTACH THE PROPELLER.  THE BOLT HOLES IN THE SPINNER BULKHEAD ARE FOR THE SMALLER BOLTS.  THE LARGER BOLTS CAN BE FORCED INTO POSITION, DEFORMING THE BULKHEAD.
